RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 4, Pages 683–690 (Mi tvp667)  

Short Communications

On multidimensional concentration functions

V. V. Sazonov

Moscow

Abstract: It is proved that Sevast'yanov'is hypothesis (see [1]) holds true when the distribution of summands has a non-zero absolute continuous component (in fact a little less restrictive condition is imposed) or is discrete.

Full text: PDF file (586 kB)

English version:
Theory of Probability and its Applications, 1966, 11:4, 603–609

Bibliographic databases:

Received: 28.12.1965

Citation: V. V. Sazonov, “On multidimensional concentration functions”, Teor. Veroyatnost. i Primenen., 11:4 (1966), 683–690; Theory Probab. Appl., 11:4 (1966), 603–609

Citation in format AMSBIB
\Bibitem{Saz66}
\by V.~V.~Sazonov
\paper On multidimensional concentration functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 4
\pages 683--690
\mathnet{http://mi.mathnet.ru/tvp667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=210168}
\zmath{https://zbmath.org/?q=an:0161.37204}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 4
\pages 603--609
\crossref{https://doi.org/10.1137/1111065}


Linking options:
  • http://mi.mathnet.ru/eng/tvp667
  • http://mi.mathnet.ru/eng/tvp/v11/i4/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:133
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020